`a`
Related Articles
1

Optimal synchronization problem for a multi-agent system

Networks and Heterogeneous Media  Volume 12, Issue 2, Pages : 277 - 295, 2017

Giulia Cavagnari - (email), Antonio Marigonda - (email), Benedetto Piccoli - (email)

 Abstract       References       Full Text      Related Articles

2

Regularity results for a time-optimal control problem in the space of probability measures

Mathematical Control and Related Fields  Volume 7, Issue 2, Pages : 213 - 233, 2017

Giulia Cavagnari - (email)

 Abstract       References       Full Text      Related Articles

3

Global attractors for $p$-Laplacian differential inclusions in unbounded domains

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 9, Pages : 3239 - 3267, 2016

Jacson Simsen - (email), José Valero - (email)

 Abstract       References       Full Text      Related Articles

4

The Euler scheme for state constrained ordinary differential inclusions

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 8, Pages : 2729 - 2744, 2016

Janosch Rieger - (email)

 Abstract       References       Full Text      Related Articles

5

Smale strategies for network prisoner's dilemma games

Journal of Dynamics and Games  Volume 2, Issue 2, Pages : 141 - 155, 2015

Kashi Behrstock - (email), Michel Benaïm - (email), Morris W. Hirsch - (email)

 Abstract       References       Full Text      Related Articles

6

On the Budyko-Sellers energy balance climate model with ice line coupling

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 2187 - 2216, 2015

James Walsh - (email), Christopher Rackauckas - (email)

 Abstract       References       Full Text      Related Articles

7

Optimal control of differential inclusions on manifolds

Discrete and Continuous Dynamical Systems  Volume 35, Issue 9, Pages : 4455 - 4475, 2015

Robert J. Kipka - (email), Yuri S. Ledyaev - (email)

 Abstract       References       Full Text      Related Articles

8

The existence of a solution for Dirichlet boundary value problem for a Duffing type differential inclusion

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 8, Pages : 2569 - 2580, 2014

Piotr Kowalski - (email)

 Abstract       References       Full Text      Related Articles

9

Existence of optimal output feedback control law for a class of uncertain infinite dimensional stochastic systems: A direct approach

Evolution Equations and Control Theory  Volume 1, Issue 2, Pages : 235 - 250, 2012

N. U. Ahmed - (email)

 Abstract       References       Full Text      Related Articles

10

Linear programming based Lyapunov function computation for differential inclusions

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 1, Pages : 33 - 56, 2011

Robert Baier - (email), Lars Grüne - (email), Sigurđur Freyr Hafstein - (email)

 Abstract       References       Full Text      Related Articles

11

Differential equations of ellipsoidal state estimates in nonlinear control problems under uncertainty

DCDS Supplements  Volume 2011, Issue Special, Pages : 410 - 419, 2011

Tatiana Filippova - (email)

 Abstract       Full Text      Related Articles      

12

Finite-time Lyapunov stability analysis of evolution variational inequalities

Discrete and Continuous Dynamical Systems  Volume 31, Issue 4, Pages : 1023 - 1038, 2011

Khalid Addi - (email), Samir Adly - (email), Hassan Saoud - (email)

 Abstract       References       Full Text      Related Articles

13

Semiconcavity of the value function for a class of differential inclusions

Discrete and Continuous Dynamical Systems  Volume 29, Issue 2, Pages : 453 - 466, 2010

Piermarco Cannarsa - (email), Peter R. Wolenski - (email)

 Abstract       References       Full Text      Related Articles

14

The implicit Euler scheme for one-sided Lipschitz differential inclusions

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 409 - 428, 2010

Wolf-Jüergen Beyn - (email), Janosch Rieger - (email)

 Abstract       Full Text      Related Articles

15

A Lohner-type algorithm for control systems and ordinary differential inclusions

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 2, Pages : 365 - 385, 2008

Tomasz Kapela - (email), Piotr Zgliczyński - (email)

 Abstract       Full Text      Related Articles

16

Regularity and selecting principles for implicit ordinary differential equations

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 1, Pages : 87 - 101, 2008

Bernard Dacorogna - (email), Alessandro Ferriero - (email)

 Abstract       Full Text      Related Articles

17

Robustness of asymptotic stability to small time delays

Discrete and Continuous Dynamical Systems  Volume 13, Issue 4, Pages : 1007 - 1034, 2005

Desheng Li - (email), P.E. Kloeden - (email)

 Abstract       Full Text      Related Articles

18

Topological horseshoes and delay differential equations

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 827 - 852, 2005

Klaudiusz Wójcik - (email), Piotr Zgliczyński - (email)

 Abstract       Full Text      Related Articles

19

Necessary and sufficient conditions for existence of solutions of a variational problem involving the curl

Discrete and Continuous Dynamical Systems  Volume 12, Issue 1, Pages : 97 - 114, 2004

Ana Cristina Barroso - (email), José Matias - (email)

 Abstract       Full Text      Related Articles